# SDR HEEA088577

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 20,029 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Rough
- Location: Pendulum Assy
- Component: Pendulum Assy
- Component part number: 412010216107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PENDULUM ASSY HAS ROUGHNESS IN BEARINGS. SHOP REPAIR.
